MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LIMITED ADULT HEATED WALL REUSABLE BREATHING CIRCUIT; BTT

FISHER & PAYKEL HEALTHCARE LIMITED ADULT HEATED WALL REUSABLE BREATHING CIRCUIT; BTT
Model Number 900MR810
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Method: the complaint 900mr810 adult heated wall reusable breathing circuit was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is thus based on the information provided by the customer, and our knowledge of the product.Results: the customer reported that the tubing of the 900mr810 adult heated wall reusable breathing circuit was damaged.Conclusion: we are unable to determine the cause of the reported malfunction.All 900mr810 adult heated wall reusable breathing circuits are visually inspected and pressure tested prior to being released for distribution.Any circuits that fail are rejected.This suggests the reported damage occurred after the subject breathing circuit was released for distribution.The user instructions that accompany the 900mr810 adult heated wall reusable breathing circuit state the following: "inspect circuit before re-use, do not use if the circuit shows signs of deterioration, such as: cracks, tears, or damage." "perform a pressure and leak test on the breathing system, and check for occlusions, before connecting to a patient." "disconnect tube by handling end connectors only, do not pull or twist tubing, as this may cause damage." ''do not cover the circuit with materials such as blankets, towels or bed linen.''.
 
Event or Problem Description
A healthcare facility in (b)(6), reported that a 900mr810 adult heated wall reusable breathing circuit was damaged during use.There was no reported patient consequence.

Brand Name
ADULT HEATED WALL REUSABLE BREATHING CIRCUIT
Common Device Name
BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
17400 laguna canyon road
suite 300
irvine, CA 92618-2216
9494534002
MDR Report Key14431879
Report Number9611451-2022-00472
Device Sequence Number14828252
Product Code BTT
UDI-Device Identifier09420012432247
UDI-Public(01)09420012432247(10)2101889008(11)211109
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K131957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900MR810
Device Catalogue Number900MR810
Device Lot Number2101889008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2022
Initial Report FDA Received Date05/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HUMIDIFIER MR810
Patient SexUnknown